# SDR ASAA2014081608843

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,145 hours, 9,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECALL, AFT CABIN ZONE TEMP ILLUMINATED.  ACFT GROUNDED.  BITE TESTED ZONE TEMP CONTROLLERS IAW AMM 21-61-20,  ON BITE NR 2 ZONE TEMP CONTROLLER SHOWED STANDBY LT PACK, FAULT RESET.  NO HISTORY PAST 30 DAYS.
